# SDR SWIA202265371

- Difficulty date: April 16, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 47,852 hours, 40,992 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: None
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L XFLOW SOV CAUTION MESSAGE IN FLIGHT. RAN THE QRH. TRIED TO MANUAL CROSSFLOW FUEL TO THE RIGHT TANK AND DISCOVERED THE L XFLOW SOV FAILED OPEN. WE ATTEMPTED TO START THE APU DURING THE DESCENT BELOW 10,000 MSL, BUT EXPERIENCED A VERY STRONG SMELL OF JET FUEL INSIDE THE CABIN.  WE IMMEDIATELY SHUTDOWN THE APU AND THE SMELL DISSIPATED.    (FLIGHT 5615 - FILED CLOSED)      PLEASE REFERENCE AML 888271 FOR CORRECTIVE ACTION TO THE L FLOX SOV CAUTION. PLEASE REFERENCE AML 888276 FOR CORRECTIVE ACTION TO THE FUEL ODOR IN CABIN DURING APU START ON DECENT.
